Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Pressure in lower abdomen, frequent urination, back ache. Had Tubal ligation, spotted with light discharge. Suggestion?

I had a tubal ligation seven months ago. A week ago i was spotting a light orange and pink discharge which has never happened to me before. afterwards i bled moderately for three days like a period but when i am on my period i have cramps and pubic bone pain you know the classic menstruation symptoms. Well this time the only symptom I had was bleeding. Now my breast are very sore and tender, there is pressure in my lower abdomen,I am experiencing frequent urination , my emotions are all over the place, I am tired and fatigued, I have been wanting to sleep when I am the type of person who does not take naps, my back hurts more than usual, I am having nightmares and that is very unusual for me. What is going on please help me.
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
It is natural to have change in menstrual pattern (Due to hormonal disturbances) after physical/psychological stress. So was the case after tubal ligation.The soreness of breast may be form the same cause.However this gets back to normal within a couple of months.In case it persists, you need a course of cyclical hormonal treatment after a Gynecologist's consultation
The other set of symptoms you have suggest urinary infection.(Cystitis- the bladder infection.)For management, you need to get Urine examination, a physician's consultation for physical check up& other investigations as per need.
Such cases are usually given a course of antibiotics lke Norfloxasin,with alkaline syrup & analgesics if needed.
Answered: Tue, 7 Jan 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor